# SDR FDEA200909123315

- Difficulty date: September 12, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65162162
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR T/E, FALSE SPAR IS CRACKED AT INBD END, WBL 118.  REMOVED LWR CHORD SECTION IAW DWG 27-57-038 REV C & DOUBLER IAW DWG SR27-57-038 REV C.  TRIMMED OUT INBD AREA IAW DWG SR27-57-038, REV C & FABRICATED 2 ANGLES & HEAT TREATED ANGLES TO T6 IAW ER NR 2-37153-801 REV A.  FABRICATED NEW WEB SECTION IAW DWG NR SR27-57-038 REV C & FABRICATED NEW CHORD IAW DWG NR SR727-52-038 REV C.  FABRICATED STRAP IAW DWG NR SR27-57-038 REV C & FABRICATED 2 RADIUS FILLER IAW DWG NR SR27-57-038 REV C.  FABRICATED NEW DOUBLER IAW DWG SR27-57-038 REV C.  TREATED & PRIMED REPAIR PARTS & INSTALLED  ALL IAW SRM 51-30-2, SRM 51-30-2, AND DWG NR SR27-57-038, REV C.
